Imię i nazwisko:
Stanowisko:
e-mail:
tel.:
gabinet:
dr hab. Janusz Januszewski
profesor nadzwyczajny UTP
Janusz.Januszewski@utp.edu.pl
52 340 84 19
213 (bud.2.7)

Konsultacje:

poniedziałek, 10.30-12

_____________________________________________________________

_____________________________________________________________

Poniżej znajdują się pliki, umieszczane na bieżąco,  z podstawowymi informacjami z wykładów.

Matematyka (inżynierska):

funkcje,  granice,  pochodne,  zastosowania,  ekstrema,  przebieg,

macierze,  układy równań,

całki nieoznaczone,  całkowanie funkcji wymiernych, całki oznaczone, współrzędne biegunowe, zastosowania całek, 

_________________________________________________________________

całki niewłaściwe,  wektory,   proste,  pochodne cząstkowe,  ekstrema,  całki podwójne,

_________________________________________________________________

wzory

zadania (mechanika)

zadania (bud. NS)

_________________________________________________________

__________________________________________________________

Research papers:

    1.  J. Januszewski, On the Darboux problem in Banach spaces, Commentationes Mathematicae, 29 (1989), 57-62.
    2.  J. Januszewski, On the existence of continuous solutions of nonlinear integral equation in Banach spaces, Commentationes Mathematicae, 30 (1990), 85-92.
    3.   J. Januszewski, On the Hammerstein integral equations in Banach spaces, Commentationes Mathematicae  Universitatis Carolinae, 31 (4) (1990), 685-691.
    4. J. Januszewski, L-solution of the Hammerstein integral equation in Banach spaces, Commentationes Mathematicae, 32 (1992), 61-67. 
    5.  J. Januszewski, Stanisław Szufla, On the Urysohn integral equation in locally convex spaces, Publications de L’institut Mathematique (Beograd)  (N.S.), 51 (65), (1992), 77-80.
    6.   J. Januszewski, On Volterra integral equations with weakly singular kernels in Banach spaces, Demonstratio  Mathematica, 26 (1), (1993), 131-136. 
    7.  J. Januszewski, M. Lassak, On-line covering the unit cube by cubes, Discrete and Computational Geometry, 12  (1994), 433-438. 
    8.  J. Januszewski, M. Lassak, On-line covering by boxes and convex bodies, Bulletin of the Polish Academy of  Sciences, Mathematics, 42 (1994), 70-76. 
    9.  J. Januszewski, M. Lassak, On-line covering the unit square by squares and the three-dimensional unit cube by cubes,  Demonstratio Mathematica, 28 (1), (1995), 143-149.
    10.  J. Januszewski, M. Lassak, Efficient on-line covering of large cubes by convex bodies of diameters at most one, Bulletin of the Polish Academy of  Sciences, Mathematics, 4, (1995), 305-315. 
    11.  J. Januszewski, On-line covering of the unit square by a sequence of convex bodies, Demonstratio Mathematica, 29 (1996), 155-158. 
    12.  J. Januszewski, M. Lassak, G. Rote, G. Woeginger, Solution of Problem 74 (Volume 41, p.207 (1994)), Mathematische Semesterberichte, 43 (1996), 94-100. 
    13.  J. Januszewski, M. Lassak, G. Rote, G. Woeginger, On-line q-adic covering by the method of the n-th segment and its application to on-line covering by cubes, Beitrage zur Algebra und Geometrie, 37 (1), (1996), 51-56. 
    14.  J. Januszewski, M. Lassak, On-line packing sequences of cubes in the unit cube, Geometriae Dedicata, 67 (1997), 285-293. 
    15.  J. Januszewski, Filling  a cube with subsequences of boxes, Demonstratio Mathematica, 31 (2), (1998), 377-386. 
    16.  J. Januszewski, Translative covering a convex body with its positive homothetic copies, Proceedings of the  International Scientific Conference on Mathematics, Žilina 1998, 29-34. 
    17.  J. Januszewski, Covering a triangle with sequences of its homothetic copies, Periodica Mathematica Hungarica, 36 (2-3), (1998), 183-189. 
    18.  J. Januszewski, On-line packing regular boxes in the unit cube, Archivum Mathematicum (Brno), 35 (2), (1999), 97-101.  
    19.  J. Januszewski, Packing rectangles into the unit square, Geometriae Dedicata, 8, (2000), 13-18. 
    20.  J. Januszewski, M. Lassak, Covering a convex body by its negative homothetic copies, Pacific  Journal of Mathematics, 197 (2001), 43-51. 
    21.  J. Januszewski, Translative covering by sequences of homothetic copies, Acta Mathematica Hungarica, 91  (4),(2001), 337-342. 
    22.  J. Januszewski, Packing similar rectangles in a rectangle, Geombinatorics, 12 (1), (2002), 24-30. 
    23.  J. Januszewski, Universal container for packing rectangles, Colloquium Mathematicum, 92 (2), (2002), 155-160. 
    24.  J. Januszewski, Covering by sequences of squares, Studia Scientiarum Mathematicarum Hungarica, 39, (2002), 179-188. 
    25.  J. Januszewski, Covering the unit square by squares, Beiträge zur Algebra und Geometrie, 43 (2), (2002), 411-422. 
    26.  J. Januszewski, A simple method of translative packing triangles in a triangle, Geombinatorics, 12 (2), (2002), 61-68. 
    27.  J. Januszewski, M. Lassak, On-line 2-adic covering of the unit square by boxes, in Monographs and Textbooks in Pure and Applied Mathematics, 253 pp.359-366,  Marcel Dekker Inc., New York, 2003. 
    28.  J. Januszewski, M. Lassak, On-line covering of the unit cube by boxes and by convex bodies, Bulletin of the Polish Academy of  Sciences, Mathematics, 51 (3), (2003), 309-317. 
    29.  J. Januszewski, Packing similar triangles into a triangle, Periodica Mathematica Hungarica, 46 (1), (2003), 61-65. 
    30.  J. Januszewski, Translative packing two squares in the unit square, Demonstratio Mathematica, 36 (2003), 757-762. 
    31.  J. Januszewski, Translative covering a convex body by its homothetic copies, Studia Scientiarum  Mathematicarum Hungarica, 40 (2003), 341-348. 
    32.  J. Januszewski, Packing clones in triangles, Geombinatorics, 13 (2), (2003), 73-78.
    33.  J. Januszewski, M. Kucharczyk, On packing trapeziums in a trapezium, Studies of the University of Žilina, Mathematical, 16 ( 2003), 55-60. 
    34.  J. Januszewski, On the density of a translative packing of equilateral triangles, Geombinatorics, 14 (3), (2005), 117-123. 
    35.  J. Januszewski, A note on translative packing a triangle by sequences of its homothetic copies, Periodica Mathematica Hungarica, 52 (2), (2006), 27-30. 
    36.  J. Januszewski, Translative covering of a square by a sequence of arbitrary-oriented squares, Demonstratio Mathematica, 40 (3), (2007), 681-700. 
    37.  J. Januszewski, A note on cover-up conjecture, Geombinatorics, 17 (1), (2007), 5-7. 
    38.  J. Januszewski, Translative packing of a convex body by sequences of its positive homothetic copies, Acta Mathematica Hungarica, 117 (4), (2007), 349-360. DOI: 10.1007/ s10474-007-6121-7  
    39.  J. Januszewski, Translative packing of a convex body by sequences of its negative homothetic copies,  Archivum Mathematicum (Brno), 44, (2008), 89-92. 
    40.  J. Januszewski, Translative covering of a square by a sequence of arbitrary-oriented squares: Part II, Demonstratio Mathematica, 41 (2), (2008), 441-454. 
    41.  J. Januszewski, Covering a cube of side n+ε with unit cubes, Geombinatorics, 17 (3), (2008), 113-116. 
    42.  J. Januszewski, Optimal translative packing of homothetic triangles, Studia Scientiarum  Mathematicarum Hungarica, 46 (2), (2009), 185-203. DOI: 10.1556/SScMath.46.2009.2.1083  
    43.  J. Januszewski, A note on covering of a square of side length 2+ε with unit squares, American Mathematical Monthly, 116 (2), (2009), 174-178;  the Chinese version: Mathematics, ISSN 1003-3092, 32 (2), (2013), 190-192.
    44.  J. Januszewski, On-line covering the unit square with squares, Bulletin of the Polish Academy of  Sciences, Mathematics, 57 (1), (2009), 57-62. 
    45.  J. Januszewski, Parallel packing and covering of an equilateral triangle with sequences of squares, Acta Mathematica Hungarica, 125 (3), (2009), 249-260. DOI: 10.1007/s10474-009-9015-z 
    46.  J. Januszewski, Covering the plane with translates of a triangle, Discrete and Computational Geometry, 43 (1), (2010), 167-178. DOI: 10.1007/s00454-009-9203-1
    47. J. Januszewski, On-line packing squares into n unit squares, Bulletin of the Polish Academy of Sciences, Mathematics, 58 (2), (2010), 137-145.
    48. J. Januszewski, Translative packing of a square with sequences of squares, Colloquium Mathematicum, 121 (2), (2010), 273-280.
    49. J. Januszewski, On the lower bound of the sum of squared distances between vertices of a convex polygon, Geombinatorics, 20 (3), (2011), 110-114.
    50. J. Januszewski, On-line packing and covering a disk with disks, Beiträge zur Algebra und Geometrie, 52 (2), (2011), 305-314.
    51. J. Januszewski, A convex polygon with small sum of squared distances between its vertices, Geombinatorics, 23 (3), (2012), 97-100.
    52. J. Januszewski, Translative packing of unit squares into squares, International Journal of Mathematics and Mathematical Sciences, Volume 2012 (2012), Article ID 613201, 7 pages, DOI: 10.1155/2012/613201.
    53. J. Januszewski, On-line algorithms for 2-space bounded 2-dimensional bin packing, Information Processing Letters, 112 (2012), 719-722.
      http://dx.doi.org/10.1016/j.ipl.2012.06.016.
    54. J. Januszewski, Translative packing of unit squares into circles, Geombinatorics 23 (1), (2013), 12-15.
    55. J. Januszewski, Translative covering by unit squares ,  Demonstratio Mathematica, 46 (3), (2013), 605-616
    56. P. Grzegorek, J. Januszewski, Online algorithms for 3-space bounded 2-dimensional bin packing and square packing, Romanian Journal of Information Science and Technology 17 (2), (2014), 190-203.
    57. J. Januszewski, An upper bound for some coloring problem, American Mathematical Monthly, 122 (5), (2015), p. 481 (filler)
    58. J. Januszewski, Translative packing of unit squares into equilateral triangles ,  Demonstratio Mathematica, 48 (3), (2015), 452-461.
    59. P. Grzegorek, J. Januszewski, A note on one-space bounded square packing, Information Processing Letters, 115 (2015), 872-876.
    60. J. Januszewski, Packing rectangles into a large square, Periodica  Mathematica    Hungarica 72 (1), (2016), 90-101.
    61. J. Januszewski, Ł. Zielonka, Improved online algorithms for 2-space bounded 2-dimensional bin packing,   International Journal of Foundations of  Computer Science, 27 ( 4),  (2016), 407–429.
    62. J. Januszewski, Ł. Zielonka, Online packing of rectangular items into square bins,  Approximation and Online Algorithms, 15th International Workshop, WAOA 2017, Vienna, Austria, September 7–8, 2017, Lecture Notes in Computer Science, 10787, (2018), 147-163.
    63. P. Grzegorek, J. Januszewski, Drawer algorithms for 1-space bounded multidimensional hyperbox packing,  Journal of Combinatorial Optimization, (2018), DOI 10.1007/s10878-018-0338-y
    64. J. Januszewski, Ł. Zielonka, Efficient online packing of 4-dimensional cubes into the unit cube, Studia Scientiarum Mathematicarum Hungarica, 55 (3), (2018), 305-326.
    65. P. Grzegorek, J. Januszewski, A note on three Moser’s problems and two Paulhus’ lemmas, Journal of Combinatorial Theory Series A, 162 (2019) 222-230.